# SDR EIAA200900123

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,312 hours, 22,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SKIN CORRODED AT BOTH PRESSURE RELIEF VALVES LWR CUTOUTS BS 770, STR 28L - 32L.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 55.
